MAUDE Adverse Event Report: SMITH & NEPHEW, INC SURESHOT PERC TAN/FAN DRILL GUIDE PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

SMITH & NEPHEW, INC SURESHOT PERC TAN/FAN DRILL GUIDE PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 71692815
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that green and red circles are concentric on the interface display, but the drill got to out of the hole.Ten min delay in operation was reported.To complete the surgery the doctor used a competitor's device.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the device did not malfunctioned, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
SURESHOT PERC TAN/FAN DRILL GUIDE PROBE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC
1450 brooks road
memphis TN
MDR Report Key7842688
Report Number1020279-2018-01695
Device Sequence Number11124056
Product Code OLO
UDI-Device Identifier03596010648150
UDI-Public03596010648150
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100107
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71692815
Device Lot Number18AK00049
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date09/04/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1